Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)



Tverberg’s theorem is 50 years old: A survey

Authors: Imre Bárány and Pablo Soberón
Journal: Bull. Amer. Math. Soc. 55 (2018), 459-492
MSC (2010): Primary 52A35, 52A37
Published electronically: June 19, 2018
MathSciNet review: 3854075
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: This survey presents an overview of the advances around Tverberg’s theorem, focusing on the last two decades. We discuss the topological, linear-algebraic, and combinatorial aspects of Tverberg’s theorem and its applications. The survey contains several open problems and conjectures.

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (2010): 52A35, 52A37

Retrieve articles in all journals with MSC (2010): 52A35, 52A37

Additional Information

Imre Bárány
Affiliation: Alfréd Rényi Institute of Mathematics, Hungarian Academy of Sciences, H-1364 Budapest Pf. 127 Hungary; and Department of Mathematics, University College London, Gower Street, London, WC1E 6BT, United Kingdom
MR Author ID: 30885

Pablo Soberón
Affiliation: Mathematics Department, Northeastern University, Boston, Massachusetts 02115
MR Author ID: 924529
ORCID: 0000-0003-2347-4279

Received by editor(s): December 17, 2017
Published electronically: June 19, 2018
Additional Notes: The first author was partly supported by the National Science Foundation under Grant No. DMS-1440140 and was also supported by Hungarian National Research, Development and Innovation Office Grants No. K111827 and K116769.
Article copyright: © Copyright 2018 American Mathematical Society